# SDR FDEA202105071142

- Difficulty date: May 7, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Bs 546-595 L49r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RIGHT HAND NOSE LANDING GEAR TRUNNION FITTING REPAIR FOUND   RIGHT HAND LONGERON 49 CRACK RIGHT HAND LONGERON 49 STATION 595 TO STATION 546 REMOVED AND REPLACED AS PER   SRM 51-31-01-OG. FABRICATED LONGERON AS PER DOUGLAS DRAWING ACA3796 REVISION A.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
